# SDR 2008UALA00446

- Difficulty date: January 26, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 56,552 hours, 31,644 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A TRIM PROBLEM.  RESUBMITTED.  UNKNOWN PART INFO.
